# SDR GTIA2019071603485

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 25,228 hours, 11,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS REPORTED FUMES DURING CLIMB OUT. SUPPLEMENTARY PROCEDURE FOR ELIMINATION OF ODOR/ FUMES COMPLIED WITH-ENG 1&2  RUN INDEPENDENTLY W/ CREW ASSISTANCE AND PACK 1&2 BURM OUT ACCOMPLISED NO ODOR DETECTED IN CABIN. LAVS AND GALLEYS CLEANED. A/C OK FOR SVC IAW TSM 05-50-00-810-831-A.
